Electromagnetic multipole radiation in background cosmologies

Sepangi, H. R. and Parkhouse, J. G. and Tucker, Robin (1994) Electromagnetic multipole radiation in background cosmologies. Il Nuovo Cimento B, 109 (5). pp. 499-506. ISSN 2037-4895

Full text not available from this repository.


We offer a pragmatic approach for constructing radiating-pointmultipole solutions to Maxwell's equations in a class of cosmological backgrounds, from the Hertzian oscillator solution. We suggest that the derivation of the latter in terms of differential forms offers certain computational advantages as well as suggesting Lie differentiation of solutions as a natural method to generate new solutions in space-times with isometries. We explicitly demonstrate these ideas by constructing the flux of instantaneous electromagnetic radiation from a harmonic quadrupole in a Robertson-Walker space-time containing flat spatial universes.

Item Type:
Journal Article
Journal or Publication Title:
Il Nuovo Cimento B
ID Code:
Deposited By:
Deposited On:
07 Aug 2015 13:08
Last Modified:
18 Sep 2023 00:54